Profile Picture
  • All
  • Search
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
دوبله تبلیغ خنده دار PS4
کلیپ طنز
وسایل منزل خریداریم
انیمیشن تبلیغ خنده دار پلی استیشن دوبله
کلیپ طنز
حالد خوبه پیرمرد خمینی شهری
فیلم سینمایی
طنز
طرز ساخت دیلدئو
اینستاگرام خنده دار
فیلم باحال خنده دار
دردسر شملو1
Khanda Dar
کلیپ طنز
صحبت تلفنی نتانیاهو و ترامپ
ترانه شیرزاد جراحی او با وچنار
حمید حاجی زاده
طنز
ابراهیم نبوی
انیمیشن خنده دار
شعر خنده دار کوتاه
کلیپ
های طنز
فیلم
طنز
نی نی و حیوانات خنده دار
تقویت قوه
طنز کلاس
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    دوبله تبلیغ خنده دار PS4
    کلیپ طنز
    وسایل منزل خریداریم
    انیمیشن تبلیغ خنده دار پلی استیشن دوبله
    کلیپ طنز
    حالد خوبه پیرمرد خمینی شهری
    فیلم سینمایی
    طنز
    طرز ساخت دیلدئو
    اینستاگرام خنده دار
    فیلم باحال خنده دار
    دردسر شملو1
    Khanda Dar
    کلیپ طنز
    صحبت تلفنی نتانیاهو و ترامپ
    ترانه شیرزاد جراحی او با وچنار
    حمید حاجی زاده
    طنز
    ابراهیم نبوی
    انیمیشن خنده دار
    شعر خنده دار کوتاه
    کلیپ
    های طنز
    فیلم
    طنز
    نی نی و حیوانات خنده دار
    تقویت قوه
    طنز کلاس
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views1 day ago
TikToknytimes
See more
Static thumbnail place holder
More like this
© 2026 Microsoft
  • Privacy and Cookies
  • Legal
  • Advertise
  • About our ads
  • Help
  • Feedback
  • Consumer Health Privacy